# SDR AALA20140702004

- Difficulty date: July 2, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 108,477 hours, 17,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8628AS15
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LT NR 1 DOOR INOPERATIVE & LENS LOOSE.  REPLACED LAMP & SECURED LENS FOR EMER LIGHT AT LT NR 1 DOOR.  OPERATIONS CHECKED NORMAL.
